# SDR AALA202210077042

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 82,166 hours, 10,521 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153025
- Part serial: 5111
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 3,784 hours, 567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO JFK DUE TO "BLEED HPSOV L" MESSAGE. EMERGENCY WAS NOT DECLARED. REMOVED AND REPLACED HIGH PRESSURE SHUT OFF VALVE (AALA202210077042) PER AMM 36-11-07. REMOVED AND REPLACED HIGH PRESSURE FAN AIR CONTROLLER (AALA202210071346) PER AMM 36-11-08.
